Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does lamictal cause weight gain?

Posted by LostBoyinNCReturns on March 27, 2012, at 8:42:07

In reply to Re: Does lamictal cause weight gain? papillon2, posted by SLS on March 27, 2012, at 6:19:21

I appreciate the responses as I could not remember if lamictal increased weight on me or not. I only took it for a short time at a low dose to "try it" and that was as mentioned, many years ago.

The med combo I am on, which is very simple, Zoloft and klonopin, causes NO weight gain. Which is what I need, as I have sleep apnea and again, as Ive mentioned before the apnea has as much to do with my mood/mind as meds do. I go off the CPAP and I feel like a psychotic, my blood pressure goes up and I get blood shot eyes and I wake up repeatedly and feel super irritable. On CPAP I am pretty calm and closer to normal.

I might ask my Pdoc about getting me on 100 to 200 mg lamictal, if it wont cause weight gain. Im sure he will rx me some if I want it, he has before.

later,

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LostBoyinNCReturns thread:1014114
URL: http://www.dr-bob.org/babble/20120316/msgs/1014173.html